Capitulation des 2-classes d'idéaux de ${\bf k}=\mathbb {Q} (\sqrt { 2p}, i)$

Volume 131 / 2008

Abdelmalek Azizi, Mohammed Taous Acta Arithmetica 131 (2008), 103-123 MSC: 11R27, 11R29, 11R37. DOI: 10.4064/aa131-2-1

Authors

  • Abdelmalek AziziDépartement de Mathématiques
    Faculté des Sciences
    Université Mohammed 1
    Oujda, Maroc
    e-mail
  • Mohammed TaousDépartement de Mathématiques
    Faculté des Sciences
    Université Mohammed 1
    Oujda, Maroc
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image